Economics at your fingertips  

Do banks satisfy the Modigliani-Miller theorem?

Sofiane Aboura () and Emmanuel Lépinette

Post-Print from HAL

Date: 2015-01-08
Note: View the original document on HAL open archive server:
References: Add references at CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed

Published in Economics Bulletin, Economics Bulletin, 2015, 35-2

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Journal Article: Do banks satisfy the Modigliani-Miller theorem? (2015) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Access Statistics for this paper

More papers in Post-Print from HAL
Bibliographic data for series maintained by CCSD ().

Page updated 2022-01-19
Handle: RePEc:hal:journl:hal-01252895